Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
181 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes convulsions and body tremors while on chemotherapy?

I have a brain tumor (grade 2) and am currently on chemo treatments. I take seizure medicines because the tumor also gave me epilepsy. For the last few weeks (maybe 4/5 weeks), I have been having convulsions when I am sitting or lying down. But I am awake and aware of this. It s not a full body tremor, but it takes turns. For example, my leg will twitch, then my head, then an arm, and finally my torso. It occurs in any of those combinations, and only when I m being still.
Thu, 1 Mar 2018
Report Abuse
General & Family Physician 's  Response
Hello dear. Welcome to Healthcaremagic. I read your query and I understand your concern. I think the tremor and seizure you are experiencing are not due to chemotherapy but come from the tumour you have. Lets hope the chemotherapy will shrink tumor and they will go away. Also take anti seizure medications prescribed by doctor.
Take care.
Hope my answer was helpful, if you have any other questions I'll be glad to help you.
Best regards. Dr.Olgeta Xhufka ( general and family physician )
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am 28 years old and I have uncontrollable tremors. I have it all over my body. While I was having a EGK I began the tremors and during a nerve...